| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following the intraocular lens (iol) implant procedure, the patient experienced bothered rings.The lens was exchanged for another lens model 03 months 15 days following the initial procedure.Clinical reason for explant was mentioned as maladaptation to lens.Additional information has been requested.There are two medical device reports associated with this patient.This is 2 of 2.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.